Ask The Doctor > Questions & Answers > Sex with my boyfriend a couple times and I am on the Depo shot

Sex with my boyfriend a couple times and I am on the Depo shot

Patient: Ive had unprotected sex with my boyfriend a couple times and I am on the Depo shot. But he has never cum inside me. But lately I’ve been tired with bad stomach aches and feels like cramps and shortness of breath at times and very emotional..I don’t get my period because of my birth control.. So can I be pregnant?

 

 

Symptoms: Stomach aches, shortness of breathe, back aches, tired and bloated

 

 

Doctor: Thank you for your query.When depo provera is used perfectly, the chances of a conception are almost remote. Unless &a mp; until the time lapse from the last shot was for more than three months. These may be the side effects of the depo injection, see the doctor who will take your history and then suggest some relief measures or change on to a more comfortable mode of contraception.Hope that answers your query. Have a good day.

 


Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment